# SDR CA981028005

- Difficulty date: October 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH103024600CS
- Condition: Failed
- Location: E/E Bay
- Part time: 19,144 hours
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

(CAN) ON START-UP, BURNING SMELL IN COCKPIT, FOLLOWED BY SMOKE COMING FROM UNDERNEATH THE CAPTAIN'S CIRCUIT BREAKER PANEL.   PASSENGERS DEPLANED.   INSPECTION FOUND THE PRIMARY INVERTER FAILED AND WAS CAUSING SMOKE.
